The Approximability of Constraint Satisfaction Problems

Well Cited


200
Citations
45
Refs
2001
Year
Search Works
Work Details
  • DOI 10.1137/s0097539799349948
  • OpenAlex ID W2068190866
  • Type Article
  • Language EN
  • Published 01 Jan 2001
  • Volume 30 (6)
  • Pages 1863–1920
  • Source SIAM Journal on Computing
  • Publisher Society for Industrial and Applied …
  • FWCI 7.80
  • Added 24 Jun 2016
  • Updated 16 Oct 2026
MENU
0

The Approximability of Constraint Satisfaction Problems

Article 2001 EN

We study optimization problems that may be expressed as "Boolean constraint satisfaction problems." An instance of a Boolean constraint satisfaction problem is given by m constraints applied to n Boolean variables. Different computational problems arise from constraint satisfaction problems depending on the nature of the "underlying" constraints as well as on the goal of the optimization task. Her…

200

Citations

45

References

4

Authors

7.80

FWCI

Citations by Year
Last 14 years
Topics
Keywords
Authors & Affiliations
4 authors
#AuthorInstitutionsORCID
1 Sanjeev Khanna —
2 Madhu Sudan —
3 Luca Trevisan —
4 David P. Williamson —

Data: OpenAlex